| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during surgery, they noticed that the lens overrode the plunger with no patient contact.Additional information has been received stating that it did not get dispensed properly.Loader crushed lens and there was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was returned for analysis and the reported complaint was observed.The device was returned loose in the product carton.The lock-out assembly has been removed.No ovd is observed in the device.The plunger has been advanced at the wound guard area and is advanced over the iol.The iol is advanced at the wound guard area and is crushed.Plunger override was observed.The root cause may be related to failure to follow the ifu.No viscoelastic was observed in the device.The ifu instructs: fill the device until ovd can be observed flowing to the nozzle tip.This will require approximately 0.28 ml of viscoelastic.If no viscoelastic is placed in the device this will cause no coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device allowing the plunger to override the lens.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).